Hello there, I just joined this forum because my doctor thinks I have adrenal problems. I have Hashi's and recently had partial Thyroidectomy (papillary carcinoma).
A while back I ordered a saliva test that came back with not only all numbers below normal range for cortisol, but also a 4.4 cortisol/DHEA ratio. I never heard back from the doctor on this so assumed things were fine even though numbers pretty low.
My one main issue is that the days I feel alright, I sometimes try to exercise very lightly. I can get through it fine, not quite the shape i used to be, but nonetheless fine. THEN that night when trying to sleep. My body feels like toxic and I cant sleep. I have like a buzzing or vibrating..all over like I said it feels toxic like internal body chemistry is off. Anyone had this or know anything in reference to this?
I have exercise and heat intollerance with tachycardia and have been wondering if it may be related to my adrenal glands and or pattassium stability in my body my body seem to be demanding more and more food with patassim in them like banana, orange juice, and now I cant threw a day with out a sports drink.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.